# SDR AALA201811269034

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 34,285 hours, 13,189 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY CYLINDER PRESSURE WAS IN THE YELLOW ZONE.  OUTSIDE TEMPERATURE 32DEG.  CHARGED THE L1 DOOR EMERGENCY CYLINDER IAW AMM 52-10-00.
